Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 87, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 16, 2016, 5:55 PM CDT for Robertson County, Sumner County, Tennessee. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 5:55 PM CDT (22:55 UTC)
- Expired
- Jun 16, 2016, 6:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Robertson County, TN, Sumner County, TN
The radar
The Nashville radar (KOHX), 36 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:26 PM CDT | TSTM WND DMG | 3 W Portland, TN | A COUPLE OF TREES DOWN ON HIGHWAY 52. TIME ESTIMATED BASED ON RADAR. |
| Jun 16, 6:37 PM CDT | TSTM WND DMG | 6 Ene White House, TN | A FEW TREES DOWN ON HIGHWAY 76 |
| Jun 16, 6:46 PM CDT | TSTM WND DMG | 3 W Portland, TN | A COUPLE OF TREES DOWN ON HIGHWAY 52. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
318
WUUS54 KOHX 162255
SVROHX
TNC147-165-162345-
/O.NEW.KOHX.SV.W.0087.160616T2255Z-160616T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
555 PM CDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBERTSON COUNTY IN MIDDLE TENNESSEE...
NORTHERN SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL 645 PM CDT
* AT 554 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF PORTLAND...OR 18 MILES SOUTHWEST OF BOWLING GREEN...MOVING
SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WHITE HOUSE...MILLERSVILLE...GREENBRIER...
COOPERTOWN...CROSS PLAINS...PORTLAND...ORLINDA...MITCHELLVILLE...
COTTONTOWN...BETHPAGE...OAK GROVE AND BLACK JACK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3646 8624 3640 8701 3664 8694 3665 8659
3663 8656 3665 8651 3665 8635
TIME...MOT...LOC 2254Z 335DEG 33KT 3676 8661
HAIL...<.75IN
WIND...60MPH
$$
271 follow-up statement
384
WWUS54 KOHX 162324
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 PM CDT THU JUN 16 2016
TNC147-165-162345-
/O.CON.KOHX.SV.W.0087.000000T0000Z-160616T2345Z/
ROBERTSON TN-SUMNER TN-
624 PM CDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR ROBERTSON AND NORTHERN SUMNER COUNTIES...
AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROSS
PLAINS... OR 14 MILES NORTHWEST OF GALLATIN...MOVING SOUTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WHITE HOUSE...MILLERSVILLE...GREENBRIER...COOPERTOWN...
CROSS PLAINS...PORTLAND...ORLINDA...MITCHELLVILLE...COTTONTOWN...
BETHPAGE...OAK GROVE AND BLACK JACK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3646 8624 3640 8701 3664 8694 3665 8659
3663 8656 3665 8651 3665 8635
TIME...MOT...LOC 2324Z 351DEG 22KT 3656 8660
HAIL...<.75IN
WIND...60MPH
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 5:35 PM CDT, 20 minutes earlier.
Area forecast discussion, Jun 16, 5:35 PM CDT, 20 minutes before
Area Forecast Discussion National Weather Service Nashville TN 535 PM CDT THU JUN 16 2016 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Line of isolated to scattered thunderstorms dropping southward out of Kentucky this evening will affect mainly areas north of a Portland to Sparta line. As a result, have extended the area of "chance pops" a bit further to the west to line up with current expectations. Several severe thunderstorm warnings have been issued by LMK this afternoon, and a few storms may also maintain strong to severe intensity as they head into Middle Tennessee this evening. && .AVIATION... 18Z TAF DISCUSSION. A cool front across southern Indiana will approach Middle TN and pass through the mid state from north to south tonight. Ahead of this, a few isolated showers/storms are possible, but will keep the terminals dry through at least 00z. Thereafter, there will be a better chance for convection along the southward sagging boundary, with CSV having the best chance. Will only insert BKN clouds overnight since confidence is low in storms occurring at the terminals. Any shower/storm could drop conditions to MVFR CIGS or even brief IFR VSBYS, but will leave the TAFs VFR for now. Looks like after 12-14z Friday, VFR conditions will prevail under northerly winds with a few higher gusts towards the end of this TAF period. && .OHX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT this evening FOR Cheatham-Davidson- Dickson-Hickman-Houston-Humphreys-Lewis-Maury-Montgomery-Perry- Robertson-Stewart-Williamson. && DISCUSSION......19 AVIATION........Unger
Hazardous weather outlook, Jun 16, 2:51 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 251 PM CDT THU JUN 16 2016 TNZ005>007-023>027-056>060-172000- STEWART-MONTGOMERY-ROBERTSON-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM- DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- 251 PM CDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY IS IN EFFECT UNTIL 7PM THIS EVENING. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS MIDDLE TENNESSEE TONIGHT. HEAT INDEX VALUES HAVE RISEN INTO THE 105 TO 109 DEGREE RANGE ACROSS PORTIONS OF MIDDLE TENNESSEE. THUS A HEAT ADVISORY IS IN EFFECT THROUGH THE AFTERNOON AND EARLY EVENING HOURS. PROLONGED OUTDOOR EXPOSURE COULD RESULT IN HEAT EXHAUSTION OR HEAT STROKE IF PRECAUTIONS ARE NOT TAKEN SO PLEASE USE EXTRA CAUTION. A WEAK COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE TONIGHT...WITH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. A FEW STORMS COULD BE STRONG OR POSSIBLY SEVERE...WITH DAMAGING WINDS AND SMALL HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. TNZ008>011-028>034-061>066-075-077>080-093>095-172000- SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 251 PM CDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS MIDDLE TENNESSEE TONIGHT. A WEAK COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE TONIGHT...WITH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. A FEW STORMS COULD BE STRONG OR POSSIBLY SEVERE...WITH DAMAGING WINDS AND SMALL HAIL THE MAIN THREATS. HEAT INDEX VALUES HAVE RISEN INTO THE LOW 100S ACROSS MUCH OF MIDDLE TENNESSEE WEST OF THE CUMBERLAND PLATEAU. PROLONGED OUTDOOR EXPOSURE COULD RESULT IN HEAT EXHAUSTION OR HEAT STROKE IF PRECAUTIONS ARE NOT TAKEN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SHAMBURGER/AL
In the hours before
Local storm report, Jun 16, 2:07 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
207 PM CDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 4 NNW MURFREESBORO 35.91N 86.42W
06/15/2016 RUTHERFORD TN TRAINED SPOTTER
MULTIPLE TREES DOWN REPORTED AT THE STONE RIVER
NATIONAL BATTLEFIELD.
&&
EVENT NUMBER OHX1600631
FBORDENSpecial weather statement, Jun 16, 2:34 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 234 PM CDT THU JUN 16 2016 TNZ009-010-028>031-061>064-075-077-093>095-170000- MACON-CLAY-WILSON-TROUSDALE-SMITH-JACKSON-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...LAFAYETTE...CELINA...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 234 PM CDT THU JUN 16 2016 ...HOT AND HUMID CONDITIONS THROUGH EARLY EVENING... HOT AND HUMID CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS AS TEMPERATURES HAVE REACHED THE MID 90S. THESE TEMPERATURES COMBINED WITH HIGH RELATIVE HUMIDITY VALUES WILL KEEP HEAT INDEX READINGS IN THE 100 TO 104 DEGREE RANGE. TAKE EXTRA PRECAUTIONS IF YOU WILL BE OUTDOORS. STAY HYDRATED AND WEAR LIGHTLY COLORED CLOTHING. IF WORKING OUTDOORS...TAKE FREQUENT BREAKS. NEVER LEAVE CHILDREN OR PETS LOCKED INSIDE A VEHICLE. MONITOR WEATHER.GOV/NASHVILLE AND LOCAL MEDIA OUTLETS FOR ANY UPDATES. AL
Local storm report, Jun 16, 3:28 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
328 PM CDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
06/15/2016 MONTGOMERY TN FACEBOOK
IMAGE OF A LARGE TREE LIMB DOWN IN THE ST. BETHLEHEM
AREA
0322 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
06/15/2016 MONTGOMERY TN EMERGENCY MNGR
WIDESPREAD TREES AND POWER LINES DOWN ACROSS MONTGOMERY
COUNTY WITH UP TO 4000 RESIDENTS WITHOUT POWER.
0337 PM TSTM WND DMG 9 N ASHLAND CITY 36.40N 87.03W
06/15/2016 CHEATHAM TN FACEBOOK
IMAGE OF A LARGE TREE LIMB DOWNED IN PLEASANT VIEW
0339 PM TSTM WND DMG 4 E CEDAR HILL 36.54N 86.94W
06/15/2016 ROBERTSON TN FACEBOOK
TREES DOWN ON FYKES GROVE ROAD
0340 PM TSTM WND DMG 5 ENE CEDAR HILL 36.58N 86.91W
06/15/2016 ROBERTSON TN FACEBOOK
TREES DOWN ON HIGHWAY 161 BETWEEN HIGHWAY 25 AND
HIGHWAY 431
0345 PM TSTM WND GST SPRINGFIELD 36.50N 86.88W
06/15/2016 M67 MPH ROBERTSON TN BROADCAST MEDIA
67 MPH GUST MEASURED WITH HOME EQUIPMENT. TIME
ESTIMATED BASED ON RADAR.
0345 PM TSTM WND DMG BURNS 36.05N 87.31W
06/15/2016 DICKSON TN NEWSPAPER
DICKSON HERALD REPORTED SCATTERED TREES AND POWER LINES
DOWN ACROSS DICKSON COUNTY INCLUDING A TREE AND POWER
LINE DOWN IN BURNS AT CHURCH AND MAIN STREETS. 900
CUSTOMERS WERE WITHOUT POWER.
0350 PM TSTM WND DMG SPRINGFIELD 36.50N 86.88W
06/15/2016 ROBERTSON TN EMERGENCY MNGR
SEVERAL TREES AND POWERLINES DOWN THROUGHOUT THE COUNTY
0355 PM TSTM WND DMG 4 W NASHVILLE 36.17N 86.86W
06/15/2016 DAVIDSON TN BROADCAST MEDIA
*** 1 INJ *** A 3-STORY SCAFFOLD COLLAPSED AT A WATER
TOWER CONSTRUCTION SITE ON MORROW ROAD. REPORT INDICATES
VICTIM FELL 70 FEET.
0355 PM TSTM WND DMG PORTLAND 36.59N 86.52W
06/15/2016 SUMNER TN FACEBOOK
TREE DOWN ON A HOUSE
0400 PM TSTM WND DMG 3 SW NASHVILLE 36.14N 86.82W
06/15/2016 DAVIDSON TN EMERGENCY MNGR
DAMAGE TO AN AWNING AT VANDERBILT UNIVERSITY. LARGE
TREE ALSO DOWN ON CAMPUS.
0400 PM TSTM WND DMG 3 N CENTERVILLE 35.84N 87.45W
06/15/2016 HICKMAN TN TRAINED SPOTTER
3 FOOT DIAMTER TREE BLOWN DOWN AT CENTERVILLE GOLF
COURSE... ABOUT 3 MILES NORTH OF CENTERVILLE. SPOTTER
ALSO REPORTED OTHER TREES BLOWN DOWN IN THE COUNTY.
0400 PM TSTM WND DMG 1 WSW BORDEAUX 36.18N 86.85W
06/15/2016 DAVIDSON TN BROADCAST MEDIA
TREE LIMBS KNOCKED DOWN POWER LINES WHICH CAUSED A FIRE
AT THE NASHVILLE COMMUNITY CARES REHAB FACILITY ON
HOSPITAL ROAD
0400 PM TSTM WND DMG 1 ENE BORDEAUX 36.19N 86.82W
06/15/2016 DAVIDSON TN TWITTER
TREE DOWN ON ROSA PARKS BLVD NEAR MAINSTREAM DRIVE
0402 PM TSTM WND DMG 6 SW NASHVILLE 36.11N 86.86W
06/15/2016 DAVIDSON TN TWITTER
REPORTS OF TREE LIMBS AND TREES DOWN IN THE GREEN HILLS
AREA
0402 PM TSTM WND DMG 1 N MADISON 36.28N 86.71W
06/15/2016 DAVIDSON TN BROADCAST MEDIA
TREE FELL ONTO A HOUSE AT 1327 PIERCE ROAD IN MADISON
KNOCKING DOWN POWER LINES AND TRAPPING A WOMAN INSIDE.
NO INJURIES.
0405 PM TSTM WND DMG 2 E NASHVILLE 36.17N 86.75W
06/15/2016 DAVIDSON TN BROADCAST MEDIA
VIDEO SHOWS A TREE FALLING ONTO A BUILDING IN EAST
NASHVILLE
0405 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
06/15/2016 DAVIDSON TN BROADCAST MEDIA
UP TO 18000 POWER OUTAGES REPORTED ACROSS NES SERVICE
AREA INCLUDING OPRY MILLS MALL AND GREEN HILLS MALL.
NASHVILLE FIRE DEPARTMENT RESPONDED TO 62 CALLS OF
DOWNED TREES AND POWER LINES.
0405 PM TSTM WND DMG 4 E MILLERSVILLE 36.39N 86.63W
06/15/2016 SUMNER TN NEWSPAPER
*** 2 INJ *** TREE FELL ONTO AND TWO MEN AT 1003 SANDY
VALLEY ROAD. BOTH MEN WERE INJURED AND HOSPITALIZED.
0406 PM TSTM WND DMG MADISON 36.26N 86.71W
06/15/2016 DAVIDSON TN FACEBOOK
SMALL TO MEDIUM SIZE TREE BLOWN DOWN
0409 PM TSTM WND DMG GOODLETTSVILLE 36.33N 86.70W
06/15/2016 DAVIDSON TN PUBLIC
5 INCH DIAMETER TREE LIMB DOWNED
0409 PM TSTM WND DMG 5 S NASHVILLE 36.10N 86.78W
06/15/2016 DAVIDSON TN TWITTER
IMAGE OF A LARGE TREE DOWNED
0410 PM TSTM WND DMG 2 ESE OAK HILL 36.07N 86.76W
06/15/2016 DAVIDSON TN TWITTER
NUMEROUS TREES DOWN IN CRIEVE HALL AREA WITH SOME ON
ROADS. ONE TREE FELL ON A HOUSE ON HUNTINGTON PARKWAY.
0412 PM TSTM WND DMG 3 NNE NASHVILLE AIRPORT 36.17N 86.66W
06/15/2016 DAVIDSON TN FACEBOOK
LARGE TREE DOWN IN DONELSON
0413 PM TSTM WND DMG HENDERSONVILLE 36.29N 86.60W
06/15/2016 SUMNER TN TWITTER
IMAGE AND SEVERAL REPORTS OF TREES AND TREE LIMBS
SNAPPED IN HENDERSONVILLE
0413 PM TSTM WND DMG 2 W GREEN HILL 36.23N 86.61W
06/15/2016 DAVIDSON TN NWS EMPLOYEE
NUMEROUS TREES AND LIMBS DOWN IN BRANDYWINE SUBDIVISION
0414 PM TSTM WND DMG 2 N NASHVILLE 36.20N 86.78W
06/15/2016 DAVIDSON TN TWITTER
IMAGE OF A TREE DOWN AT METRO CENTER
0414 PM TSTM WND DMG 1 ENE HERMITAGE 36.21N 86.60W
06/15/2016 DAVIDSON TN BROADCAST MEDIA
TREE DOWN ON A HOUSE IN TULIP GROVE AREA OF HERMITAGE
0414 PM TSTM WND DMG 2 S GREEN HILL 36.21N 86.57W
06/15/2016 WILSON TN NWS EMPLOYEE
SEVERAL TREES DOWN IN DEVONSHIRE ROAD AREA
0415 PM TSTM WND DMG HERMITAGE 36.20N 86.62W
06/15/2016 DAVIDSON TN TWITTER
IMAGE OF A ONE-FOOT DIAMETER TREE DOWNED
0415 PM TSTM WND DMG GREEN HILL 36.23N 86.57W
06/15/2016 WILSON TN NWS EMPLOYEE
A TREE WAS SPLIT ALONG BIG HORN DRIVE. NUMEROUS
BRANCHES WERE BLOWN DOWN ALONG SAUNDERSVILLE ROAD AND A
FLAGPOLE WAS BENT ON MATTERHORN DRIVE.
0415 PM TSTM WND DMG 1 SSE GREEN HILL 36.22N 86.57W
06/15/2016 WILSON TN TWITTER
TSPOTTER REPORT OF SEVERAL LARGE TREES DOWN ON
GRANDVIEW DRIVE NEAR LEBANON ROAD IN MOUNT JULIET
0416 PM TSTM WND GST 1 SW NASHVILLE AIRPORT 36.12N 86.68W
06/15/2016 M53 MPH DAVIDSON TN ASOS
PEAK WIND OF 46 KNOTS OR 53 MPH MEASURED AT NASHVILLE
INTL AIRPORT ASOS
0417 PM TSTM WND DMG MOUNT JULIET 36.21N 86.52W
06/15/2016 WILSON TN LAW ENFORCEMENT
TREE DOWN ON SOUTH GREENHILL ROAD PARTIALLY BLOCKING
THE ROAD
0417 PM TSTM WND DMG MOUNT JULIET 36.21N 86.52W
06/15/2016 WILSON TN BROADCAST MEDIA
TREE FELL ACROSS THE MUSIC CITY STAR RAILROAD TRACKS IN
MOUNT JULIET
0417 PM TSTM WND DMG 1 NE GALLATIN 36.39N 86.44W
06/15/2016 SUMNER TN NEWSPAPER
GALLATIN NEWS REPORTED NUMEROUS TREES DOWN ACROSS
GALLATIN WITH ONE FALLING ONTO A TRUCK ON PERROLEE ST
0418 PM TSTM WND DMG GALLATIN 36.38N 86.45W
06/15/2016 SUMNER TN TWITTER
IMAGE OF A LARGE TREE LIMB SNAPPED
0418 PM TSTM WND DMG 2 NW MOUNT JULIET 36.23N 86.55W
06/15/2016 WILSON TN TWITTER
LARGE MAPLE TREE DOWN AT WOODLAWN DRIVE
0418 PM TSTM WND DMG GALLATIN 36.38N 86.45W
06/15/2016 SUMNER TN BROADCAST MEDIA
ROOF BLOWN OFF OF A BUILDING ALONG BROADWAY BETWEEN N.
WATER AND N. LOCUST.
0419 PM TSTM WND DMG 2 ENE BRENTWOOD 36.01N 86.75W
06/15/2016 WILLIAMSON TN TRAINED SPOTTER
LARGE TREE DOWN NEAR GRANBURY ELEMENTARY SCHOOL. TREE
ALSO DOWNED POWER LINES.
0420 PM TSTM WND DMG 6 E GALLATIN 36.38N 86.35W
06/15/2016 SUMNER TN NWS EMPLOYEE
TREES DOWN IN CASTALIAN SPRINGS
0421 PM TSTM WND DMG 2 E FRANKLIN 35.93N 86.81W
06/15/2016 WILLIAMSON TN TWITTER
REPORT OF ROOF DAMAGE
0421 PM TSTM WND DMG 5 NE GALLATIN 36.44N 86.39W
06/15/2016 SUMNER TN FACEBOOK
TREES DOWN IN THE DESHEA CREEK AREA NORTHEAST OF
GALLATIN
0423 PM TSTM WND DMG 4 W HARTSVILLE 36.40N 86.23W
06/15/2016 TROUSDALE TN FACEBOOK
TREE DOWN ON A HOUSE 2 MILES EAST OF HIGHWAY
231/HIGHWAY 25 INTERSECTION
0425 PM TSTM WND DMG 2 W MOUNT JULIET 36.21N 86.56W
06/15/2016 WILSON TN EMERGENCY MNGR
TREE BLOCKING THE ROAD AT 3000 WEST DIVISION STREET
0425 PM TSTM WND DMG 2 SW MOUNT JULIET 36.19N 86.55W
06/15/2016 WILSON TN TRAINED SPOTTER
A TREE WAS BLOWN DOWN ACROSS CENTRAL PIKE NEAR PLEASANT
GROVE RD AND TRAFFIC WAS BLOCKED.
0425 PM TSTM WND DMG LAFAYETTE 36.52N 86.03W
06/15/2016 MACON TN FACEBOOK
SEVERAL SMALL TREES DOWN AND MINOR ROOF DAMAGE TO A
HOME
0425 PM TSTM WND DMG 3 NE GREEN HILL 36.27N 86.53W
06/15/2016 WILSON TN FACEBOOK
TREE DOWN ON HOUSE AND POWER LINES DOWN ON ROYAL OAKS
DRIVE IN NORTH MOUNT JULIET
0428 PM TSTM WND DMG 3 SW MOUNT JULIET 36.18N 86.56W
06/15/2016 WILSON TN FACEBOOK
IMAGE OF A LARGE TREE DOWN
0429 PM TSTM WND DMG 4 WNW LEBANON 36.23N 86.39W
06/15/2016 WILSON TN EMERGENCY MNGR
TREE FELL ON A CAR AT 11573 LEBANON ROAD
0430 PM TSTM WND DMG 5 NE SMYRNA 36.03N 86.45W
06/15/2016 RUTHERFORD TN TWITTER
TREE DOWNED BLOCKING WEAKLY LANE
0430 PM TSTM WND DMG LEBANON 36.21N 86.32W
06/15/2016 WILSON TN EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN
THROUGHOUT THE COUNTY
0430 PM TSTM WND DMG SMYRNA 35.98N 86.52W
06/15/2016 RUTHERFORD TN FACEBOOK
SEVERAL REPORTS OF TREES DOWN IN SMYRNA
0430 PM TSTM WND DMG 2 N LEBANON 36.24N 86.32W
06/15/2016 WILSON TN TWITTER
PHOTOS SHOW ROOF WAS BLOWN OFF SAM HOUSTON ELEMENTARY
SCHOOL
0431 PM TSTM WND DMG 3 ESE LEBANON 36.20N 86.28W
06/15/2016 WILSON TN EMERGENCY MNGR
ROOF WAS BLOWN OFF NEW CITY ANIMAL CONTROL BUILDING ON
SPARTA PIKE
0432 PM TSTM WND DMG LEBANON 36.21N 86.32W
06/15/2016 WILSON TN TWITTER
IMAGE OF A TREE DOWNED IN LEBANON
0436 PM TSTM WND GST 2 NNE SMYRNA 36.01N 86.50W
06/15/2016 M52 MPH RUTHERFORD TN AWOS
PEAK WIND OF 45 KNOTS OR 52 MPH MEASURED AT SMYRNA
AIRPORT AWOS
0437 PM TSTM WND DMG 7 WNW CARTHAGE 36.30N 86.06W
06/15/2016 SMITH TN TWITTER
A LARGE GRAIN BIN WAS TOPPLED OVER. TIME ESTIMATED
BASED ON RADAR
0437 PM TSTM WND DMG 5 NNE WALTERHILL 36.04N 86.35W
06/15/2016 WILSON TN EMERGENCY MNGR
TREE FELL ONTO VINE BAPTIST CHURCH AT 9050 MURFREESBORO
ROAD
0445 PM TSTM WND DMG WATERTOWN 36.10N 86.14W
06/15/2016 WILSON TN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0445 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
06/15/2016 RUTHERFORD TN FACEBOOK
TREE FELL AND DAMAGED ROOF AND SIDE OF A HOUSE IN
MURFREESBORO
0448 PM TSTM WND DMG CARTHAGE 36.26N 85.94W
06/15/2016 SMITH TN TWITTER
DETACHED CARPORT FLIPPED AND DESTROYED
0450 PM TSTM WND DMG COLUMBIA 35.62N 87.05W
06/15/2016 MAURY TN FACEBOOK
A FEW TREES BLOWN DOWN IN COLUMBIA
0453 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
06/15/2016 RUTHERFORD TN LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN
COUNTYWIDE
0455 PM TSTM WND DMG 6 ESE GALLATIN 36.33N 86.37W
06/15/2016 WILSON TN NWS EMPLOYEE
40-50 FOOT TALL AND 4-FOOT DIAMETER TREE UPROOTED
0455 PM TSTM WND DMG MOUNT PLEASANT 35.55N 87.19W
06/15/2016 MAURY TN FACEBOOK
TREE DOWN IN MOUNT PLEASANT
0455 PM TSTM WND DMG 4 NNW MURFREESBORO 35.91N 86.42W
06/15/2016 RUTHERFORD TN TRAINED SPOTTER
MULTIPLE TREES DOWN REPORTED AT THE STONE RIVER
NATIONAL BATTLEFIELD.
0456 PM TSTM WND DMG 4 ESE CARTHAGE 36.23N 85.88W
06/15/2016 SMITH TN TWITTER
IMAGE OF A LARGE TREE DOWN IN ELMWOOD
0502 PM TSTM WND DMG 9 S MURFREESBORO 35.72N 86.39W
06/15/2016 RUTHERFORD TN TWITTER
CHICKEN COOP BLOWN APART AND TWO TREES ALSO DOWN AT THE
HOUSE ACROSS THE STREET
0513 PM TSTM WND DMG SMITHVILLE 35.96N 85.82W
06/15/2016 DE KALB TN TRAINED SPOTTER
TREES DOWNED AND STREET SIGNS BLOWN OVER
0515 PM TSTM WND DMG WOODBURY 35.82N 86.07W
06/15/2016 CANNON TN LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND POWER LINES DOWN
THROUGHOUT THE COUNTY
0518 PM TSTM WND DMG 1 SSW BAXTER 36.14N 85.65W
06/15/2016 PUTNAM TN TWITTER
TSPOTTER REPORT OF A TREE DOWN NEAR BAXTER
0523 PM TSTM WND DMG LEWISBURG 35.45N 86.79W
06/15/2016 MARSHALL TN LAW ENFORCEMENT
A FEW TREES DOWN THROUGHOUT THE COUNTY
0530 PM TSTM WND DMG PULASKI 35.20N 87.03W
06/15/2016 GILES TN TRAINED SPOTTER
TREES WERE BLOWN DOWN WITH POWER OUTAGES. A 60 MPH WIND
GUST WAS MEASURED.
0531 PM TSTM WND DMG 3 E NORMANDY 35.45N 86.20W
06/15/2016 COFFEE TN TWITTER
TREE DOWN ON LYNDELL BELL ROAD BLOCKING ONE LANE OF
TRAFFIC
0535 PM TSTM WND DMG MANCHESTER 35.47N 86.08W
06/15/2016 COFFEE TN FACEBOOK
TREE DOWN IN YARD OF HOME NEAR CENTER OF TOWN
0535 PM TSTM WND DMG 1 WSW MANCHESTER 35.47N 86.09W
06/15/2016 COFFEE TN TWITTER
TSPOTTER REPORT OF TREE DOWN ON INGRAM STREET IN
MANCHESTER
0537 PM TSTM WND DMG MCMINNVILLE 35.69N 85.78W
06/15/2016 WARREN TN FACEBOOK
SEVERAL TREES AND POWER LINES DOWN
0538 PM TSTM WND DMG DOYLE 35.85N 85.51W
06/15/2016 WHITE TN FACEBOOK
ROOF BLOWN OFF AN OLD CAR WASH BUILDING IN DOYLE
0539 PM TSTM WND DMG PULASKI 35.20N 87.03W
06/15/2016 GILES TN LAW ENFORCEMENT
A FEW TREES DOWN THROUGHOUT THE COUNTY
0540 PM TSTM WND DMG 5 E LORETTO 35.08N 87.35W
06/15/2016 LAWRENCE TN EMERGENCY MNGR
A LARGE OAK TREE WAS BLOWN DOWN ONTO A HOUSE ON UNION
HILL RD. TIME IS ESTIMATED.
0540 PM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
06/15/2016 BEDFORD TN LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE COUNTY
0543 PM TSTM WND DMG SPARTA 35.93N 85.47W
06/15/2016 WHITE TN LAW ENFORCEMENT
SEVERAL TREES...POWER LINES...AND TELEPHONE WIRES DOWN
THROUGHOUT THE COUNTY
0545 PM TSTM WND DMG 1 ESE TULLAHOMA 35.37N 86.20W
06/15/2016 COFFEE TN TWITTER
TSPOTTER REPORT OF A TREE AND POWER LINE DOWN NEAR EAST
LINCOLN ELEMENTARY SCHOOL IN TULLAHOMA
0556 PM TSTM WND DMG SPENCER 35.74N 85.46W
06/15/2016 VAN BUREN TN LAW ENFORCEMENT
SEVERAL TREES DOWN THROUGHOUT THE COUNTY ARE BLOCKING
ROADWAYS. A FEW POWER LINES WERE ALSO DOWNED.
0607 PM TSTM WND DMG ALTAMONT 35.43N 85.73W
06/15/2016 GRUNDY TN LAW ENFORCEMENT
TONS OF TREES DOWN THROUGHOUT THE COUNTY
&&
EVENT NUMBER OHX1600561 OHX1600546 OHX1600547 OHX1600613 OHX1600614
OHX1600581 OHX1600615 OHX1600548 OHX1600574 OHX1600616 OHX1600584
OHX1600597 OHX1600598 OHX1600617 OHX1600582 OHX1600599 OHX1600600
OHX1600601 OHX1600629 OHX1600549 OHX1600550 OHX1600559 OHX1600618
OHX1600602 OHX1600558 OHX1600569 OHX1600551 OHX1600603 OHX1600604
OHX1600554 OHX1600571 OHX1600605 OHX1600606 OHX1600562 OHX1600607
OHX1600619 OHX1600552 OHX1600555 OHX1600573 OHX1600557 OHX1600630
OHX1600563 OHX1600608 OHX1600609 OHX1600553 OHX1600556 OHX1600610
OHX1600627 OHX1600570 OHX1600579 OHX1600565 OHX1600567 OHX1600568
OHX1600595 OHX1600580 OHX1600560 OHX1600611 OHX1600596 OHX1600620
OHX1600578 OHX1600612 OHX1600585 OHX1600621 OHX1600577 OHX1600564
OHX1600622 OHX1600631 OHX1600566 OHX1600583 OHX1600575 OHX1600576
OHX1600623 OHX1600593 OHX1600572 OHX1600587 OHX1600624 OHX1600625
OHX1600588 OHX1600628 OHX1600594 OHX1600586 OHX1600592 OHX1600589
OHX1600626 OHX1600590 OHX1600591
ALThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 2:42 PM CDT | Heat Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 7 more | 4 hr |
| Jun 16, 6:38 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Wilson | 52 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.